# SDR QXEA0101912

- Difficulty date: November 16, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4049
- Aircraft time: 605 hours, 700 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - NOSE GEAR CYCLED TWICE.  LIGHTS CAME ON BOTH TIMES.  REMOVED AND REPLACED NOSE GEAR PROXIMITY SENSORS AND RE-RIGGED IAW TASK 32-61-06830-801.  OPERATIONAL CHECK IS GOOD.
